×

zbMATH — the first resource for mathematics

Martingales and one-dimensional diffusion. (English) Zbl 0068.11301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. Doeblin, Sur certains mouvements aléatoires, C. R. Acad. Sci. Paris vol. 208 (1939) pp. 249-250. · Zbl 0020.38101
[2] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. · Zbl 0053.26802
[3] J. L. Doob, Semimartingales and subharmonic functions, Trans. Amer. Math. Soc. 77 (1954), 86 – 121. · Zbl 0059.12205
[4] W. Feller, Zur Theorie der stochastischen Prozesse (Existenz und Eindeutigkeitssätze), Math. Ann. vol. 113 (1936) pp. 113-160. · Zbl 0014.22201
[5] William Feller, The parabolic differential equations and the associated semi-groups of transformations, Ann. of Math. (2) 55 (1952), 468 – 519. · Zbl 0047.09303 · doi:10.2307/1969644 · doi.org
[6] William Feller, Diffusion processes in one dimension, Trans. Amer. Math. Soc. 77 (1954), 1 – 31. · Zbl 0059.11601
[7] Robert Fortet, Les fonctions aléatoires du type de Markoff associées à certaines équations linéaires aux dérivées partielles du type parabolique, J. Math. Pures Appl. (9) 22 (1943), 177 – 243 (French). · Zbl 0063.01414
[8] Einar Hille, On the integration problem for Fokker-Planck’s equation in the theory of stochastic processes, Den 11te Skandinaviske Matematikerkongress, Trondheim, 1949, Johan Grundt Tanums Forlag, Oslo, 1952, pp. 183 – 194.
[9] Kiyosi Ito, On stochastic differential equations, Mem. Amer. Math. Soc. No. 4 (1951), 51. · Zbl 0054.05803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.